# SDR BAQA093879

- Difficulty date: March 17, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0319739400
- Part serial: 79T
- Condition: Clogged
- Location: Rt Injection
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  ENG S/N 32047.  UNIT REMOVED DUE TO CLOGGING OF NOZZLES.  HARDCARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  03/19/2004
